# SDR CALA2025050504461

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 74,929 hours, 32,232 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311106121000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH COCKPIT, SLIDING WINDOW , FWD LATCH AREA , MILLED RISER, UNDE R LATCH CRACKED.  ACCOMPLISHED REPAIR PER HAECO REO-L25450 REV 1R WITH NO DEVIATIONS.   INTERIM REPAIR PERFORMED PER PART 1 OF ECRA 5311-03359 TO RH FR4 VERTICAL STIFFENER.
